# SDR USAA2015021900002

- Difficulty date: February 18, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 45,496 hours, 18,918 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12 LT PAX OXYGEN MASKS FAILED DROP TEST.  R & R PAX O2 CHEMICAL CONTAINER 7 OXYGEN GEN AT 12 LT AS REQUIRED.  DROP TESTED GOOD.
